Alert archive / Idaho / Winter Storm Warnings in 2010

Winter Storm Warning 3, NWS Spokane, WA

April 7, 20106 counties in Idaho; 5 counties in Washington

NWS Spokane, WA issued this winter storm warning at Apr 7, 2010, 8:40 PM PDT for 6 counties in Idaho; 5 counties in Washington. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 7, 2010, 8:40 PM PDT (03:40 UTC)
Expired
Apr 8, 2010, 4:53 PM PDT
In force
20 hr
Issued by
NWS Spokane, WA

Counties Benewah County, ID, Bonner County, ID, Boundary County, ID, Kootenai County, ID, Latah County, ID, Shoshone County, ID, Ferry County, WA, Okanogan County, WA, Pend Oreille County, WA, Spokane County, WA, Stevens County, WA

The radar

The Spokane radar (KOTX), 43 km from the middle of the area, began a volume at 03:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 00:00Z, 3.7 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 00:00Z on 2010-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 00:00Z on 2010-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1171 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

743 
WWUS46 KOTX 080340
WSWOTX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
840 PM PDT WED APR 7 2010

...ANOTHER ROUND OF HEAVY MOUNTAIN SNOW AS WELL AS BLOWING SNOW...

.A STRONG COLD FRONT WILL TRACK THROUGH EASTERN WASHINGTON AND
NORTHERN IDAHO TONIGHT AND THURSDAY MORNING. AS IT DOES SO A BURST
OF HEAVY MOUNTAIN SNOW WILL OCCUR WITH AREAS OF BLOWING SNOW
EXPECTED ON THURSDAY ESPECIALLY BEHIND THE COLD FRONT PASSAGE.

WAZ038-081200-
/O.NEW.KOTX.WS.W.0003.100408T0340Z-100408T1800Z/
OKANOGAN HIGHLANDS-
INCLUDING THE FOLLOWING LOCATIONS...HIGHWAY 20 WAUCONDA SUMMIT...
SHERMAN PASS
840 PM PDT WED APR 7 2010

...WINTER STORM WARNING IN EFFECT UNTIL 11 AM PDT THURSDAY ABOVE
4500 FEET...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WINTER STORM
WARNING ABOVE 4500 FEET FOR HEAVY SNOW...WHICH IS IN EFFECT UNTIL
11 AM PDT THURSDAY.

* SNOW ACCUMULATIONS: 3 TO 6 INCHES.

* ELEVATION: ABOVE 4500 FEET.

* TIMING: SNOW WILL INCREASE IN INTENSITY BETWEEN 2 AM AND 7 AM AS
  A STRONG COLD FRONT PASSES THROUGH. A BRIEF PERIOD OF BLOWING
  SNOW IS POSSIBLE BEHIND THE COLD FRONT THURSDAY MORNING.

* LOCATIONS INCLUDE: HIGHWAY 20 WAUCONDA SUMMIT...SHERMAN PASS

* WINDS: SOUTH 5 TO 15 MPH TONIGHT BECOMING WEST 15 TO 25 MPH WITH
  GUSTS TO 35 MPH THURSDAY MORNING.

* IMPACTS: TRAVEL WILL BE DIFFICULT OVER THE MOUNTAINS AND DRIVERS
  SHOULD BE PREPARED FOR SNOW COVERED ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SIGNIFICANT AMOUNTS
OF SNOW ARE EXPECTED OR OCCURRING. SNOW ACCUMULATIONS WILL MAKE
TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

IDZ001-WAZ037-081200-
/O.NEW.KOTX.WS.W.0003.100408T0340Z-100409T0000Z/
NORTHERN PANHANDLE-NORTHEAST MOUNTAINS-
840 PM PDT WED APR 7 2010

...WINTER STORM WARNING IN EFFECT UNTIL 5 PM PDT THURSDAY ABOVE
4500 FEET...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WINTER STORM
WARNING ABOVE 4500 FEET FOR HEAVY SNOW AND BLOWING SNOW
...WHICH IS IN EFFECT UNTIL 5 PM PDT THURSDAY.

* SNOW ACCUMULATIONS: 5 TO 10 INCHES.

* ELEVATION: ABOVE 4500 FEET.

* TIMING: SNOW WILL DEVELOP THIS EVENING AND INCREASE IN INTENSITY
  OVERNIGHT INTO THURSDAY MORNING AS A STRONG COLD FRONT PASSES
  THROUGH. SNOW SHOWERS ALONG WITH AREAS OF BLOWING SNOW ARE
  EXPECTED BEHIND THE FRONT.

* LOCATIONS INCLUDE: SCHWEITZER VILLAGE...FLOWERY TRAIL.

* WINDS: SOUTH WINDS 5 TO 15 MPH TONIGHT BECOMING SOUTHWEST 25 TO
  35 MPH WITH GUSTS TO 50 MPH.

* IMPACTS: TRAVEL WILL BE DIFFICULT IN THE MOUNTAINS DUE TO HEAVY
  SNOW AND BLOWING SNOW. DRIVERS SHOULD BE PREPARED FOR SNOW
  COVERED ROADWAYS AND LOW VISIBILITY. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SIGNIFICANT AMOUNTS
OF SNOW ARE EXPECTED OR OCCURRING. SNOW ACCUMULATIONS WILL MAKE
TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

IDZ004-081200-
/O.NEW.KOTX.WS.W.0003.100408T1200Z-100409T0000Z/
CENTRAL PANHANDLE MOUNTAINS-
840 PM PDT WED APR 7 2010

...WINTER STORM WARNING IN EFFECT FROM 5 AM TO 5 PM PDT THURSDAY
ABOVE 4500 FEET...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WINTER STORM
WARNING ABOVE 4500 FEET FOR HEAVY SNOW AND BLOWING SNOW
WHICH IS IN EFFECT FROM 5 AM TO 5 PM PDT THURSDAY.

* SNOW ACCUMULATIONS 3 TO 6 INCHES.

* ELEVATION: ABOVE 4500 FEET.

* TIMING: A PERIOD OF HEAVY SNOW WILL MOVE THROUGH BETWEEN 5 AM
  AND 11 AM AS A STRONG COLD FRONT MOVES THROUGH. SNOW SHOWERS
  WILL CONTINUE BEHIND THE FRONT ALONG WITH GUSTY WINDS CREATING
  AREAS OF BLOWING SNOW.

* LOCATIONS INCLUDE: LOOKOUT PASS.

* WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 40 MPH.

* IMPACTS: TRAVEL WILL BE DIFFICULT IN THE MOUNTAINS DUE TO HEAVY
  SNOW AND BLOWING SNOW. DRIVERS SHOULD BE PREPARED FOR SNOW
  COVERED ROADWAYS AND LOW VISIBILITY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SIGNIFICANT AMOUNTS
OF SNOW ARE EXPECTED OR OCCURRING. SNOW ACCUMULATIONS WILL MAKE
TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$
3 follow-up statements
271 
WWUS46 KOTX 081049
WSWOTX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
349 AM PDT THU APR 8 2010

...ANOTHER ROUND OF HEAVY MOUNTAIN SNOW AS WELL AS BLOWING SNOW...

.A STRONG COLD FRONT WILL TRACK THROUGH EASTERN WASHINGTON AND
NORTHERN IDAHO TODAY. AS IT DOES A BURST OF HEAVY MOUNTAIN SNOW
WILL OCCUR WITH AREAS OF BLOWING SNOW EXPECTED TODAY ESPECIALLY
BEHIND THE COLD FRONT PASSAGE.

WAZ038-081800-
/O.CON.KOTX.WS.W.0003.000000T0000Z-100408T1800Z/
OKANOGAN HIGHLANDS-
INCLUDING THE FOLLOWING LOCATIONS...HIGHWAY 20 WAUCONDA SUMMIT...
SHERMAN PASS
349 AM PDT THU APR 8 2010

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING ABOVE 4500 FEET...

A WINTER STORM WARNING ABOVE 4500 FEET REMAINS IN EFFECT UNTIL
11 AM PDT THIS MORNING. 

* SNOW ACCUMULATIONS: 3 TO 6 INCHES.

* ELEVATION: ABOVE 4500 FEET.

* TIMING: SNOW WILL CONTINUE THROUGH 7 AM AS A STRONG COLD FRONT
  PASSES THROUGH. A BRIEF PERIOD OF BLOWING SNOW IS POSSIBLE
  BEHIND THE COLD FRONT THIS MORNING.

* LOCATIONS INCLUDE: HIGHWAY 20 WAUCONDA SUMMIT...SHERMAN PASS

* WINDS: SOUTH 5 TO 15 MPH BECOMING WEST 15 TO 25 MPH WITH GUSTS
  TO 35 MPH THIS MORNING.

* IMPACTS: TRAVEL WILL BE DIFFICULT OVER THE MOUNTAINS AND
  DRIVERS SHOULD BE PREPARED FOR SNOW COVERED ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SIGNIFICANT AMOUNTS
OF SNOW ARE EXPECTED OR OCCURRING. SNOW ACCUMULATIONS WILL MAKE
TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

IDZ001-WAZ037-081900-
/O.CON.KOTX.WS.W.0003.000000T0000Z-100409T0000Z/
NORTHERN PANHANDLE-NORTHEAST MOUNTAINS-
349 AM PDT THU APR 8 2010

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON ABOVE 4500 FEET...

A WINTER STORM WARNING ABOVE 4500 FEET REMAINS IN EFFECT UNTIL
5 PM PDT THIS AFTERNOON. 

* SNOW ACCUMULATIONS: 5 TO 10 INCHES.

* ELEVATION: ABOVE 4500 FEET.

* TIMING: SNOW WILL CONTINUE THIS MORNING AS A STRONG COLD FRONT
  PASSES THROUGH. SNOW SHOWERS ALONG WITH AREAS OF BLOWING SNOW
  ARE EXPECTED THIS AFTERNOON BEHIND THE FRONT.

* LOCATIONS INCLUDE: SCHWEITZER VILLAGE...FLOWERY TRAIL.

* WINDS: SOUTH WINDS 5 TO 15 MPH THIS MORNING BECOMING SOUTHWEST
  25 TO 35 MPH WITH GUSTS TO 50 MPH BY AFTERNOON.

* IMPACTS: TRAVEL WILL BE DIFFICULT IN THE MOUNTAINS DUE TO 
  HEAVY SNOW AND BLOWING SNOW. DRIVERS SHOULD BE PREPARED FOR 
  SNOW COVERED ROADWAYS AND LOW VISIBILITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SIGNIFICANT AMOUNTS
OF SNOW ARE EXPECTED OR OCCURRING. SNOW ACCUMULATIONS WILL MAKE
TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

IDZ004-081900-
/O.CON.KOTX.WS.W.0003.100408T1200Z-100409T0000Z/
CENTRAL PANHANDLE MOUNTAINS-
349 AM PDT THU APR 8 2010

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON ABOVE 4500 FEET...

A WINTER STORM WARNING ABOVE 4500 FEET REMAINS IN EFFECT UNTIL
5 PM PDT THIS AFTERNOON. 

* SNOW ACCUMULATIONS 3 TO 6 INCHES.

* ELEVATION: ABOVE 4500 FEET.

* TIMING: A PERIOD OF HEAVY SNOW WILL MOVE THROUGH BETWEEN 5 AM
  AND 11 AM TODAY AS A STRONG COLD FRONT MOVES THROUGH. SNOW
  SHOWERS WILL CONTINUE BEHIND THE FRONT ALONG WITH GUSTY WINDS
  CREATING AREAS OF BLOWING SNOW.

* LOCATIONS INCLUDE: LOOKOUT PASS.

* WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 40 MPH.

* IMPACTS: TRAVEL WILL BE DIFFICULT IN THE MOUNTAINS DUE TO 
  HEAVY SNOW AND BLOWING SNOW. DRIVERS SHOULD BE PREPARED FOR 
  SNOW COVERED ROADWAYS AND LOW VISIBILITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SIGNIFICANT AMOUNTS
OF SNOW ARE EXPECTED OR OCCURRING. SNOW ACCUMULATIONS WILL MAKE
TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$
782 
WWUS46 KOTX 081802
WSWOTX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
1102 AM PDT THU APR 8 2010

...ANOTHER ROUND OF HEAVY MOUNTAIN SNOW AS WELL AS BLOWING SNOW...


WAZ038-081915-
/O.CAN.KOTX.WS.W.0003.000000T0000Z-100408T1800Z/
OKANOGAN HIGHLANDS-
INCLUDING THE FOLLOWING LOCATIONS...HIGHWAY 20 WAUCONDA SUMMIT...
SHERMAN PASS
1102 AM PDT THU APR 8 2010

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE WINTER
STORM WARNING. 

ADDITIONAL ACCUMULATIONS WILL BE AN INCH OR LESS IN THE OKANOGAN
HIGHLANDS FOR THE REMAINDER OF THE DAY.

$$

IDZ001-WAZ037-090000-
/O.CON.KOTX.WS.W.0003.000000T0000Z-100409T0000Z/
NORTHERN PANHANDLE-NORTHEAST MOUNTAINS-
1102 AM PDT THU APR 8 2010

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON ABOVE 4500 FEET...

A WINTER STORM WARNING ABOVE 4500 FEET REMAINS IN EFFECT UNTIL
5 PM PDT THIS AFTERNOON. 

* SNOW ACCUMULATIONS: 5 TO 10 INCHES.

* ELEVATION: ABOVE 4500 FEET.

* TIMING: SNOW SHOWERS WILL CONTINUE THROUGH THE AFTERNOON ALONG
  WITH AREAS OF BLOWING SNOW. POTENTIAL FOR ISOLATED THUNDERSTORMS
  CAPABLE OF PRODUCING SOME SMALL HAIL.

* LOCATIONS INCLUDE: SCHWEITZER VILLAGE...FLOWERY TRAIL.

* WINDS: SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH.

* IMPACTS: TRAVEL WILL BE DIFFICULT IN THE MOUNTAINS DUE TO 
  HEAVY SNOW AND BLOWING SNOW. DRIVERS SHOULD BE PREPARED FOR 
  SNOW COVERED ROADWAYS AND LOW VISIBILITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE MAJORITY OF THE SNOW WILL OCCUR IN THE HIGH MOUNTAIN
ELEVATIONS...ABOVE THE MAJOR PASSES. IF YOU PLAN TO
TRAVEL...LISTEN TO NOAA WEATHER RADIO OR ANOTHER MEDIA SOURCE FOR
THE LATEST FORECAST INFORMATION...AND CHECK THE LATEST PASS
CONDITIONS BEFORE YOU LEAVE.

&&

$$

IDZ004-090000-
/O.CON.KOTX.WS.W.0003.000000T0000Z-100409T0000Z/
CENTRAL PANHANDLE MOUNTAINS-
1102 AM PDT THU APR 8 2010

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON ABOVE 4500 FEET...

A WINTER STORM WARNING ABOVE 4500 FEET REMAINS IN EFFECT UNTIL
5 PM PDT THIS AFTERNOON. 

* SNOW ACCUMULATIONS 3 TO 6 INCHES.

* ELEVATION: ABOVE 4500 FEET. MINOR ACCUMULATIONS ARE POSSIBLE AS
  LOW AS 3500 FEET.

* TIMING: SNOW SHOWERS WILL CONTINUE BEHIND THE FRONT ALONG WITH
  GUSTY WINDS CREATING AREAS OF BLOWING SNOW.

* LOCATIONS INCLUDE: LOOKOUT PASS WHICH IS AT 4700 FEET.

* WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 40 MPH.

* IMPACTS: TRAVEL WILL BE DIFFICULT IN THE MOUNTAINS DUE TO 
  HEAVY SNOW AND BLOWING SNOW. DRIVERS SHOULD BE PREPARED FOR 
  SNOW COVERED ROADWAYS AND LOW VISIBILITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SIGNIFICANT AMOUNTS
OF SNOW ARE EXPECTED OR OCCURRING. SNOW ACCUMULATIONS WILL MAKE
TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$
293 
WWUS46 KOTX 082353
WSWOTX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
453 PM PDT THU APR 8 2010


IDZ001-004-WAZ037-090100-
/O.CAN.KOTX.WS.W.0003.000000T0000Z-100409T0000Z/
NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS-
NORTHEAST MOUNTAINS-
453 PM PDT THU APR 8 2010

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE WINTER
STORM WARNING. 

MAIN THREAT OF WIDESPREAD SNOWFALL HAS MOVED OFF TO THE EAST.
SCATTERED SNOW SHOWERS ARE EXPECTED TO CONTINUE INTO THIS
EVENING...HOWEVER ADDITIONAL SNOWFALL ACCUMULATIONS WILL REMAIN LIGHT.

$$

VAN HORN

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this winter storm warning went out at Apr 7, 6:08 PM PDT, 2 hours 32 minutes earlier.

Area forecast discussion, Apr 7, 6:08 PM PDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
608 PM PDT WED APR 7 2010

.SYNOPSIS...
UNSETTLED WEATHER WILL OCCUR TONIGHT INTO THURSDAY MORNING AS A COLD
FRONT MOVES THROUGH. WINDY CONDITIONS WILL OCCUR BEHIND THE FRONT
PASSAGE ON THURSDAY. UNSETTLED...COOLER THAN NORMAL... AND
OCCASIONALLY WET WEATHER WILL CONTINUE INTO EARLY NEXT WEEK.

&&

.DISCUSSION...
AMSU PRECIPITABLE WATER IMAGERY SHOWS A MOIST FETCH OF .75 INCHES
AHEAD OF A COLD FRONT AIMED TOWARDS CENTRAL WASHINGTON. CEILINGS
HAVE BEEN LOWERING AT WENATCHEE...OMAK...AND EPHRATA WITH LIGHT
RAIN FALLING AS OF 6 PM. PRECIP COVERAGE AHEAD OF THE COLD FRONT
IS MORE EXTENSIVE THAN EARLIER THOUGHT WITH PREFRONTAL S-SW FLOW
AT 850MB ALSO AIDING IN MINIMIZING PRECIP SHADOWING OFF THE
CASCADES. THIS PRECIP WILL SPREAD NORTHEAST THIS EVENING AND WITH
THE ASSISTANCE OF UPSLOPE SOUTHERLY FLOW...THE NORTHERN MOUNTAINS
WILL ALSO SEE INCREASING RAIN AND HIGH MOUNTAIN SNOW. THUS POPS
WERE INCREASED THIS EVENING FOR AREAS MAINLY ALONG AND NORTH OF
INTERSTATE 90 OVER OUR WASHINGTON ZONES. BASED ON CURRENT TRENDS
OVERNIGHT PRECIPITATION CHANCES MAY HAVE TO BE INCREASED FURTHER
AS THE COLD FRONT CONTINUES TO MOVE EAST AND MOIST SOUTHWEST FLOW
AHEAD OF THE FRONT CONTINUES. WILL EVALUATE THIS FURTHER OVER THE
NEXT COUPLE HOURS AND WILL LIKELY ISSUE ANOTHER UPDATE TO BETTER
FINE TUNE THE TONIGHT FORECAST. WIND ADVISORIES FOR TOMORROW STILL
LOOK GOOD.  JW

&&

.AVIATION...
A FAST MOVING COLD FRONT WILL BRING SOME OF THE WINDIEST WEATHER TO
THE PACIFIC NORTHWEST THIS SEASON. PRE-FRONTAL RAIN SHOWERS WILL
SPREAD OVER THE CASCADES BETWEEN 02Z-06Z...AND REACH THE IDAHO
BORDER BETWEEN 09Z-11Z. THE STRONGEST WINDS WILL BE BEHIND THE COLD
FRONT...WHICH WILL REACH THE IDAHO BORDER AROUND 15Z. BY THURSDAY
AFTERNOON...SUSTAINED WINDS OF 25-30KTS WILL BE COMMON...WITH GUSTS
AS HIGH AS 45KTS. THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS
OVER THE IDAHO PANHANDLE BETWEEN 18Z AND 00Z. CEILING AND VISIBILITY
RESTRICTIONS DUE TO PRECIPITATION WITH THIS SYSTEM WILL BE TEMPORARY
GIVEN THE FAST MOVING NATURE OF THE STORM AND THE STRONG LOW LEVEL
WINDS AIDING IN LOW ATMOSPHERIC MIXING. /GKOCH

&&

.PRELIMINARY POINT TEMPS/POPS...
SPOKANE        39  45  28  44  28  54 /  40  80  10  20  10   0
COEUR D'ALENE  36  45  27  44  27  55 /  40  80  20  30  20   0
PULLMAN        38  45  27  44  27  55 /  30  70  20  20  10   0
LEWISTON       43  51  31  50  30  60 /  20  60  10  10  10   0
COLVILLE       39  48  26  46  25  55 /  60  80  20  30  10   0
SANDPOINT      36  46  27  42  25  52 /  40  80  40  40  20  10
KELLOGG        35  42  26  39  26  53 /  30  80  50  30  20  10
MOSES LAKE     43  53  30  53  28  60 /  40  60  10  10   0   0
WENATCHEE      40  50  32  51  32  58 /  50  60  10  10   0   0
OMAK           40  50  27  50  27  59 /  60  80  10  20  10   0

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...WIND ADVISORY FROM 8 AM TO 8 PM PDT THURSDAY COEUR D'ALENE
     AREA...IDAHO PALOUSE...LEWISTON AREA.

     WIND ADVISORY FROM 8 AM TO 8 PM PDT THURSDAY ABOVE 3000 FEET FOR
     THE LEWIS AND SOUTHERN NEZ PERCE COUNTIES.

WA...WIND ADVISORY FROM 8 AM TO 8 PM PDT THURSDAY LOWER GARFIELD AND
     ASOTIN COUNTIES...MOSES LAKE AREA...SPOKANE AREA...UPPER
     COLUMBIA BASIN...WASHINGTON PALOUSE...WATERVILLE PLATEAU...
     WENATCHEE AREA.

&&
Hazardous weather outlook, Apr 7, 2:18 PM PDT, 6 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
218 PM PDT WED APR 7 2010

IDZ001-004-WAZ031-037-038-042-043-082130-
NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS-
NORTHEAST BLUE MOUNTAINS-NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-
EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-
218 PM PDT WED APR 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST
WASHINGTON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STORM SYSTEM WILL APPROACH THE AREA TONIGHT WITH VALLEY RAIN AND
LIGHT ACCUMULATIONS OF HIGH MOUNTAIN SNOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A STRONG COLD FRONT WILL PASS THROUGH THE REGION ON THURSDAY. RAIN
AND LIGHT ACCUMULATIONS OF MOUNTAIN SNOW WILL PRECEDE THE FRONT.
AFTER THE COLD FRONT PASSAGE...SOUTHWEST WINDS WILL INCREASE
DRAMATICALLY. ON THURSDAY AFTERNOON SUSTAINED WINDS OF 25 TO 35
MPH WITH GUSTS IN EXCESS OF 40 MPH ARE LIKELY TO IMPACT THE HIGHER
TERRAIN AND EXPOSED LOCATIONS.

IDZ002-003-026-027-WAZ032>036-041-044-082130-
COEUR D'ALENE AREA-IDAHO PALOUSE-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-WENATCHEE AREA-
WATERVILLE PLATEAU-
218 PM PDT WED APR 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL
WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND
SOUTHEAST WASHINGTON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STORM SYSTEM WILL APPROACH THE AREA TONIGHT WITH VALLEY RAIN AND
LIGHT ACCUMULATIONS OF MOUNTAIN SNOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A STRONG COLD FRONT WILL MOVE THROUGH THE REGION ON THURSDAY. BY
LATE THURSDAY MORNING VERY WINDY CONDITIONS WILL DEVELOP ACROSS THE
AREA. SUSTAINED WESTERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO 45
MPH WILL BE COMMON. ISOLATED GUSTS TO 60 MPH WILL BE POSSIBLE IN
THE VICINITY OF THUNDERSTORMS.

Nearby

Winter Storm Warnings in Idaho, 2010Winter Storm Warnings in Washington, 2010Every winter storm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.